# SDR SWIA202162037

- Difficulty date: August 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON AFT STRUCTURE ON FRAME FOR AFT BAG-BAY DOOR BETWEEN STRG16L-STRG17L AND FS1047.00     (C-CHECK RO 10/29/2021)    BLENDED OUT CORROSION BRACKET ON AFT BAG-BAY DOOR BETWEEN STRG16L-STRG17L AND FS1047.00 IAW CRJ700 SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS OF CRJ700 SRM 53-00-00-101-001-A01, FABRICATED NEW BRACKET PN: MM670-34112-015 TO DWG MM670-34112-015 REV C, REMOVED AND INSTALLED NEW BRACKET IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, & DWG MM670-34112-015 REV C, RESTORED FINISH IAW CRJ700 SRM 51-25-16-001-001-A01, COMPLIED WITH CORROSION CARD, COMPLIED WITH TASK CARD 51-900-1002-SKY, COMPLIED WITH 337 FORM.
